# SDR V0XD20160527111

- Difficulty date: May 23, 2016
- Submitted: May 28, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE PANEL IS CRACKED, BETWEEN FIRST & SECOND FIXED STEP AT CORNER.  CUT & REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, ANGLE & SHIM & INSTALLED IAW REO 670-52-11-104 REV G DATED 11 MAY 2016.  WO 80404 & WC 8049.
